MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV OPEN-IRRIGATED; INTELLANAV OI

BOSTON SCIENTIFIC CORPORATION INTELLANAV OPEN-IRRIGATED; INTELLANAV OI
Model Number 87045
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection showed there was a gap in the butt bond.There was dried saline in the luer and dried body fluid on the shaft.Continuity checks revealed no electrical opens or shorts as checked manually using a multi-meter and breakout box.All electrode/ thermocouple/magnetic sensor resistances measured in spec and were typical.The measurements were repeated in the right and left curve configuration and again, all measurements were within specifications and typical.Lcr test was performed and confirmed that the magnetic sensor was within specifications.The steering knob and the tension control knob functioned properly on both lock and unlock positions.No abnormal resistance was felt when actuating the steering mechanism.The device's lumen was leak tested using an isaac pressure decay test system.The lumen pressure decay was measured three times, starting with 107 psi, with re-seating of the tb seal between each test.Pressure decay values were 0.2241 psi, 0.1954 psi and 0.1867 psi.These values are within an acceptable limit.A slit in the distal end insulation tubing was made and dried saline crystals were visible in the interior of the shaft.
 
Event or Problem Description
Reportable based on device analysis completed on 11feb2020.It was reported that tracking/accuracy issues occurred.During an ablation procedure to treat atrial fibrillation, after successful mapping, an intellanav open-irrigated catheter was ablating in the femoral artery when they lost magnetic tracking.The catheter disappeared in rhythmia.The procedure was completed with a replacement device.No patient complications were reported.However, device analysis revealed the butt bond between the insulations of the distal and proximal shafts was compromised.

Brand Name
INTELLANAV OPEN-IRRIGATED
Common Device Name
INTELLANAV OI
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9817368
Report Number2134265-2020-02920
Device Sequence Number1300032
Product Code OAD
UDI-Device Identifier08714729937432
UDI-Public08714729937432
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P150005/S005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2022
Device Model Number87045
Device Catalogue Number87045
Device Lot Number0023297492
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2020
Initial Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1